# SDR 07FDEA04215

- Difficulty date: September 24, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,313 hours, 12,040 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENLARGED HOLES IN FUSELAGE SKIN AT BEAM 10 BETWEEN FRAME 68-69 AND AT FRAME 67 BETWEEN STRINGER 43-44 RT, BULK CARGO DOOR CUT OUT.  REPLACEMENT OF BEAM 10 IAW SRM 51-72-10.
